# SDR DHL2004807007

- Difficulty date: June 12, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD ENTRY DOOR INTERIOR DOOR HANDLE HAS PLAY.  REMOVED HANDLE & TIGHTENED HARDWARE, REINSTALLED HANDLE, OPS CHECK NORMAL MM 52-14-1.  NO PARTS REPLACED.
